# SDR SWAA100550

- Difficulty date: January 28, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 17,879 hours, 10,355 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT OF SLIDE CONTAINER, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MT.
